# SDR BAQA091321

- Difficulty date: December 3, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N533ME
- Make and model: Urocop EC135T1
- Aircraft serial: 132
- Aircraft time: 2,450 hours
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: L311M1009103
- Part serial: 026
- Condition: Intermittent
- Location: Nr 2 Fadec
- Part time: 1,573 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 FADEC SWITCH FAILED INTERMITTENTLY. PART REPLACED WITH SERVICABLE UNIT.  01/07/2004
